MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis: visual inspection revealed that a pusher wire, mail coil, and introducer sheath were returned for this complaint.The introducer sheath and pusher wire were inspected, no damage was noticed.The main coil was found kinked and stretched.No more damage was noticed.Microscopic inspection of pusher wire revealed that the distal end has a smooth surface.The interlocking arm was inspected, and no anomalies were observed.Microscopic inspection of the main coil revealed that the zap tip has a smooth surface.The interlocking arm was detached.Dimensional inspection of the pusher wire and main coil revealed the components were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 26 january 2022.It was reported that the coil became stuck in the microcatheter.The target lesion was located in the moderately tortuous splenic artery.An 18mm x 50cm interlock was selected for use.During the procedure, the coil became stuck and could not advance through the microcatheter.The device was removed by withdrawing from the microcatheter.The procedure was completed with another of the same device.There were no patient complications.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork IRELA ND
EI   IRELAND
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13481577
Report Number2134265-2022-00984
Device Sequence Number5084487
Product Code KRD
UDI-Device Identifier08714729845300
UDI-Public08714729845300
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027954714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown